taken truvada for a month & possesing kidney stones
Jun 24, 2014
hi sir/mam iam 25 year old male from south india iam hiv negative ....last year in the month of october i started taking truvada for 30 days ..i stopped truvada there after but after 1 month ie on november i was diagnosed with 2 kidney stones on both the kidneys of 2-4mm size ..is that possible that for taking truvada for a month I developed 4mm kidney stones ,,...???
Response from Dr. Young
Hello and thanks for posting from India.
While kidney stones are a well characterized side effect of some HIV medications (indinavir, atazanavir, and rarely, with efavirenz), they are not associated with tenofovir (part of Truvada). It's possible that your kidney stones were caused by other, perhaps more common factors.
Hope that's helpful, BY
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Chances Of Catching AIDS From Blowjob From A Prostitute
- Probability Of Getting AIDS From Blowjob From A Prostitute
- Bloody Nose After Unprotected Anal Sex Worried I Have HIV
- Itchy Vagina After Touching Skin Sign Of HIV AIDS
- Amoxicillin Syphilis Treatment
- Can You Have Smooth Vaginal Bumps But Not An Std?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.